It looks like you're using an Ad Blocker.
Please white-list or disable AboveTopSecret.com in your ad-blocking tool.
Some features of ATS will be disabled while you continue to use an ad-blocker.
The death of a Dallas teenager may have been caused by a new and dangerous drug that's working its way into north Texas schools.
The name "cheese" sounds harmless, but police say it's a toxic mix of heroin and Tylenol PM.
“‘Cheese’ is a relatively new concoction that has come up recently, we have seen an increase in this type of heroin mixture rise rapidly recently," said Deputy Chief Julian Bernal, Dallas Police Department.
Originally posted by chibidai_rrr
WTF ever happened to recreational drugs like '___' and marijuana?
people are dying and trying to kick addictions now........... got damn?
Originally posted by Toadmund
Geez, when I was in High school 'cheese' was just your run of the mill hashish.
Originally posted by Rasobasi420
How is it taken? Is it injected, injested, snorted, smoked or vaporized?
Originally posted by zerotolerance
What's amazing is how the younger kids nowadays are drawn into incredibly hard drugs knowing full well how they ruin your life.